Mathematica Eterna

Mathematica Eterna
Open Access

ISSN: 1314-3344

+32-466902147

Volume 3, Issue 7 (2013)

Research Article

Pages: 501 - 507

Strong Convergence of Mann Iteration for a Hybrid Pair of Mappings in a Banach Space

G. V. R. Babu and G. N. Alemayehu

Share this article

Research Article

Pages: 509 - 517

The Convolution and Neutrix Convolution Involving the Function x s ln(1 + x+)

Brian Fisher and Fatma Al-Sirehy

Share this article

Review Article

Pages: 519 - 534

On a chaotic weighted shift z pDp+1 of order p in generalized Fock-Bargmann spaces

Abdelkader Intissar

Share this article

Research Article

Pages: 535 - 544

On the Dirac Scattering Problem

Jonathan Blackledge and Bazar Babajanov

Share this article

Research Article

Pages: 545 - 554

New characterizations of regular ordered semigroups in terms of fuzzy soft ideals

Guochen Sun, Yuewu Li and Yunqiang Yin

Share this article

Research Article

Pages: 555 - 563

Relative Entropy and Mutual Information on a Quantum Logic

MONA KHARE, BHAWNA SINGH and ANURAG SHUKLA

Share this article

Review Article

Pages: 565 - 577

A New Approach to the Study of Extended Metric Spaces

Surabhi Tiwari and James F. Peters

Share this article

Research Article

Pages: 579 - 591

Extinction properties of solutions for a p-Laplacian evolution equation with nonlinear source and strong absorption

Zhong Bo Fang, Mei Wang and Gang Li

Share this article

Research Article

Pages: 593 - 596

A Generalization of Some Integral Inequalities Similar to Hardy’s Inequality

Banyat Sroysang

Share this article

Research Article

Pages: 597 - 600

More on Reverses of Minkowski’s Integral Inequality

Banyat Sroysang

Share this article
Top